Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The boundedness of the solutions of a nonlinear differential equation


Author: Choy-Tak Taam
Journal: Proc. Amer. Math. Soc. 5 (1954), 122-125
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0061242-2
MathSciNet review: 0061242
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Leighton, Bounds for the solutions of a second-order linear differential equation, Proc. Nat. Acad. Sci. U.S.A. vol. 35 (1949) pp. 190-191. MR 0030071 (10:708g)
  • [2] Edward J. McShane, Integration, Princeton, 1947.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0061242-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society